ξ-closed subsets and rings of fractions of C(X)

Document Type : Original Paper

Author

Department Science, Petroleum University of Technology, Ahvaz, Iran

Abstract

A kind of multiplicative closed subset of C(X) namely ξ-closed subset is introduced. Relating to each ξ-multiplicative closed subset such as S of C(X) a filter F_S of subsets of X is presented and it is shown that the rings S^(-1) C(X) and the direct limits of continuous fractions on members of F_S are isomorphic.

Keywords

Main Subjects


[1] F. Azarpanah, M. Paimann, A. R. Salehi, Compactness, connectedness and countability properties of
C(X) with the r-topology, Acta Math. Hungar. 146 (2) (2015), 265-284.
[2] P. Bhattacharjee, K. M. Drees, Filter of Coz(X), Categ. Gen. Algebr. Struct. Appl. 7 (2017), 107-123.
[3] R. Engelking, General Topology, Sigma Ser. Pure Math., vol. 6, Heldermann Verlag, Berlin, 1989.
[4] N. J. Fine, L. Gillman, and J. Lambek, Rings of quotients of rings of functions, McGill University
Press, Montréal, 1966.
[5] L. Gillman and M. Jerison, Rings of Continuous Functions, Springer-Verlag, 1976.
[6] G. Mason, z-Ideals and prime ideals, J. Algebra. 26 (1973), 280-297.
[7] G. Mason, Prime z-ideals of C(X) and related rings, Canad. Math. Bull. 23 (4) (1980), 437-443.
[8] R. Y. Sharp, Steps in Commutative Algebra, Cambridge University Press, 2000.
Volume 12, Issue 1
April 2022
Pages 45-53
  • Receive Date: 21 September 2021
  • Revise Date: 27 December 2021
  • Accept Date: 17 February 2022
  • First Publish Date: 22 February 2022